# SDR QXEA9700609

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Ball Screw
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BALL SCREWS WITH SLIGHT BRINELLING DAMAGE. REPAIRED IAW EA 9-27-69.
